Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 128, NWS Huntsville, AL

June 11, 2012Franklin County, Lawrence County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 11, 2012, 6:26 PM CDT for Franklin County, Lawrence County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2012, 6:26 PM CDT (23:26 UTC)
Expired
Jun 11, 2012, 7:01 PM CDT
In force
35 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Franklin County, AL, Lawrence County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WUUS54 KHUN 112326
SVRHUN
ALC059-079-120015-
/O.NEW.KHUN.SV.W.0128.120611T2326Z-120612T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
626 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  SOUTHERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 715 PM CDT

* AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM NEWBURG TO 15 MILES       
  SOUTHWEST OF PHIL CAMPBELL...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MT HOPE...
  LANDERSVILLE...
  WREN...MOULTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

&&

LAT...LON 3431 8786 3457 8769 3457 8758 3445 8719
      3429 8733
TIME...MOT...LOC 2325Z 304DEG 28KT 3448 8755 3414 8778

$$
SL
2 follow-up statements
287 
WWUS54 KHUN 112340
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
640 PM CDT MON JUN 11 2012

ALC059-079-120015-
/O.CON.KHUN.SV.W.0128.000000T0000Z-120612T0015Z/
FRANKLIN AL-LAWRENCE AL-
640 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN LAWRENCE AND EASTERN FRANKLIN COUNTIES...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED A LINE EXTENDING FROM 8 MILES WEST OF MOULTON TO 9 
MILES SOUTH OF HALEYVILLE...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WREN 
AND MT HOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A LINE OF DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

&&

LAT...LON 3431 8782 3452 8765 3457 8758 3445 8719
      3429 8733
TIME...MOT...LOC 2339Z 291DEG 30KT 3445 8741 3411 8764

$$

SL
373 
WWUS54 KHUN 120001
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
701 PM CDT MON JUN 11 2012

ALC059-079-120011-
/O.CAN.KHUN.SV.W.0128.000000T0000Z-120612T0015Z/
FRANKLIN AL-LAWRENCE AL-
701 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE AND EASTERN
FRANKLIN COUNTIES IS CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

LAT...LON 3431 8782 3452 8765 3457 8758 3445 8719
      3429 8733
TIME...MOT...LOC 0001Z 291DEG 30KT 3438 8720 3404 8744

$$

SL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:35 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 11, 3:35 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
335 PM CDT MON JUN 11 2012

.DISCUSSION...
SHORT TERM FORECAST IS FOCUSED ENTIRELY ON CONVECTION...AND RIGHT NOW
MAINLY ON AN MCS BARRELING ACROSS THE MS RIVER INTO THE MEMPHIS METRO.
IT IS RAPIDLY MOVING INTO MORE MOIST/UNSTABLE LOW-LVL AIR /THETA-E
RIDGE LOCATED OVER NRN MS-WRN TN/...AND RIDING NWLY FLOW INTO A WEAK
TROUGH AXIS LOCATED ALONG A MONTGOMERY-FT PAYNE-CROSSVILLE TN LINE.

MESOSCALE MODELS ARE ALL PICKING UP ON THIS FEATURE PRETTY WELL...AND
GENERALLY ARE CONSISTENT IN BRINGING THE LEADING EDGE OF THE LINE
INTO NW AL IN THE 00-03Z TIME FRAME. LINEAR EXTRAPOLATION OF THE
CURRENT RADAR DATA IS FASTER THAN THAT...REACHING THE NW TIP
AROUND 22Z. POPS INDICATED BELOW ARE BASED MORE ON THE MODEL
TIMING...ADJUSTED SPATIALLY TO MATCH RADAR TRENDS. THEY STILL MAY BE
FAR TOO LOW IN NE AL IF THE MCS/ASSOCIATED OUTFLOWS PERSIST ALL THE
WAY THRU THE EVENING HRS. LOWS TONIGHT SHOULD BE MILD AND MUGGY
THOUGH ADDITIONAL COOLING IS POSSIBLE WITH THE STORMS.

THOSE SAME MESO MODELS SUGGEST THAT TONIGHT'S ACTIVITY MAY BE THE
MAIN EVENT ASSOCIATED WITH AN APPROACHING FRONT...CURRENTLY ALONG AN
AMARILLO-KANSAS CITY-DAVENPORT LINE. THAT IS A LITTLE HARD TO BELIEVE
SINCE THE FRONT WILL ARRIVE 00-06Z TMRW EVENING...AND MODEL SOUNDINGS
INDICATE AN EXTREMELY UNSTABLE PREFRONTAL AIR MASS. SFC-BASED CAPES
FROM THESE SOUNDINGS ARE ABOVE 3000 J/KG /THANKFULLY LACKING
SHEAR/...AND SOME MODELS /MAINLY THE NAM/ INDICATE MID-LVL DRYING
THAT WOULD BE FAVORABLE FOR MICROBURSTS. WILL CONTINUE WITH MID-HIGH
POPS ANTICIPATING MORE ORGANIZED FORCING IN THIS ENVIRONMENT.
TEMPERATURES ARE PROBLEMATIC AND FEEL LIKE THE MOS MAY BE OVERDOING
HEATING...BUT MID 80S ARE ATTAINABLE IF ANY HEATING IS REALIZED.

WEDNESDAY SHOULD BE DRY BEHIND THE FRONT...ALBEIT NOT MUCH COOLER.
THE DRIER AIR MASS IS LIKELY TO BE MORE FAVORABLE FOR STRONGER
HEATING AND THUS HIGHS MAY REACH 90. MOISTURE WILL RETURN QUICKLY AS
SFC/UPPER HIGHS SHIFT...THOUGH TIMING REMAINS UNCERTAIN. THE GFS
GENERATES CONVECTION THURSDAY AFTN...WHICH MIGHT BE A BIT FAST GIVEN
LOW-LVL SERLY FLOW.

MOISTURE/INSTABILITY WILL STILL INCREASE FOR THE WEEKEND AS THE
REGION REMAINS ON THE EDGE OF AN UPPER HIGH...BUT A WEDGE RIDGE
DOWNWIND OF THE APPALACHIANS MAY LIMIT LOW-LVL MOISTURE ENOUGH TO
LIMIT DIURNAL CONVECTION. WILL CONTINUE WITH LOW-END POPS IN LINE
WITH MOS BUT COVERAGE WILL BE LIMITED. TEMPS SHOULD BE QUITE SEASONABLE
IF NOT COOLER THAN AVERAGE FOR LOWS DUE TO THE DRIER AIR.

BCC

&&

.AVIATION...
/ISSUED 1249 PM CDT MON JUN 11 2012/
FOR 18Z TAFS...
DESPITE A RICH MOISTURE PLUME ACROSS THE REGION...A FEW BREAKS IN THE
CLOUD DECK AND A PASSING UPPER DISTURBANCE HAS RESULTED IN SCT SHOWERS
ACROSS MUCH OF THE AREA. MORE SHRA/TSRA ACTIVITY WILL DEVELOP INTO
THE EARLY EVENING...WITH REDUCED VIS/CIGS DUE TO LOCALLY HEAVY RAIN
AND ERRATIC WINDS. HAVE VCSH FOR THE PRESENT...WITH VCTS FROM 20-21Z
TO 12/02000Z. RAIN CHANCES SHOULD DIMINISH SOMEWHAT THIS EVENING WITH
THE LOSS OF DAYTIME HEATING. MVFR CEILINGS/VISIBILITIES ARE POSSIBLE
BEFORE DAYBREAK TUE...BUT SHOULD IMPROVE TO VFR BY THE LATE MORNING.
A COLD FRONT APPROACHING FROM THE WEST WILL BE CLOSE ENOUGH TO
KMSL...WITH WINDS BECOMING NW EARLY TUE AFTERNOON.

RSB

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    70  86  66  90  65 /  70  60  20  10  10
SHOALS        71  86  65  90  63 /  80  60  10  10  10
VINEMONT      70  84  65  87  67 /  60  60  20  10  10
FAYETTEVILLE  70  86  64  88  63 /  60  60  10  10  10
ALBERTVILLE   67  85  65  89  64 /  60  60  20  10  10
FORT PAYNE    65  85  65  89  61 /  60  60  20  10  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 11, 3:45 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
345 PM CDT MON JUN 11 2012

ALZ001>010-016-TNZ076-096-097-120300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
345 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND TONIGHT...

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL APPROACH THE TENNESSEE
VALLEY THIS AFTERNOON AND EVENING BRINGING THE THREAT FOR DAMAGING
WIND GUSTS...ESPECIALLY OVER NORTHWEST ALABAMA. THE SEVERE THREAT
WILL DIMINISH SLIGHTLY AS THE LINE PROGRESSES EASTWARD ACROSS THE
REST OF THE TENNESSEE VALLEY TONIGHT. HOWEVER...GUSTY WINDS...LOCALLY
HEAVY RAINFALL...AND FREQUENT LIGHTNING WILL STILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH MUCH OF
TUESDAY AS A COLD FRONT MOVES SOUTHEAST THROUGH THE REGION. ALTHOUGH
GUSTY WINDS AND LIGHTNING WILL BE POSSIBLE WITH THE STRONGEST
STORMS...THE GREATEST THREAT WITH THIS ACTIVITY WILL BE ASSOCIATED
WITH A FEW PERIODS OF LOCALLY HEAVY RAINFALL. ADDITIONAL RAINFALL
AMOUNTS OF A HALF OF AN INCH TO AN INCH ARE EXPECTED ACROSS THE
AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS AFTERNOON AND EVENING.

SL/RSB

In the hours before

Local storm report, Jun 11, 5:42 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
542 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     1 SW RIVERTON           34.87N 88.09W
06/11/2012                   COLBERT            AL   EMERGENCY MNGR

            TREES AND POWERLINES WERE REPORTED BLOWN DOWN ON THE
            RIVERTON ROSE TRAIL.

&&

KWEBER
Local storm report, Jun 11, 6:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
603 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     2 N WATERLOO            34.94N 88.06W
06/11/2012                   LAUDERDALE         AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ONTO A HOUSE ON RIVERTON ROSE
            TRAIL. NO INJURIES REPORTED.

0553 PM     TSTM WND DMG     1 N CHEROKEE            34.78N 87.96W
06/11/2012                   COLBERT            AL   EMERGENCY MNGR

            A BREEZEWAY AWNING WAS BLOWN APART AT CHEROKEE ELEMENTARY
            SCHOOL.

&&

KWEBER
Local storm report, Jun 11, 6:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
605 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND GST     MUSCLE SHOALS           34.74N 87.67W
06/11/2012  E43.00 MPH       COLBERT            AL   ASOS

            A GUST TO 43 MPH WAS MEASURED.

&&

KWEBER
Special weather statement, Jun 11, 6:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
605 PM CDT MON JUN 11 2012

ALZ001-002-004-005-112345-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-
605 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE...LAWRENCE
AND LIMESTONE COUNTIES UNTIL 645 PM CDT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO COLBERT
HEIGHTS...MOVING SOUTHEAST AT 35 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WHITEHEAD...ELGIN.
  GOOD SPRINGS...WHITEOAK.
  MT ROZELL...OLIVER.
  LEGGTOWN...NE SMITH.
  HATTON...COXEY.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3493 8690 3449 8735 3455 8753 3457 8753
      3457 8757 3466 8783 3501 8742 3501 8731
TIME...MOT...LOC 2305Z 295DEG 32KT 3498 8730 3462 8767

SL
Local storm report, Jun 11, 6:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
609 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     6 NE FLORENCE           34.85N 87.60W
06/11/2012                   LAUDERDALE         AL   EMERGENCY MNGR

            A POWERLINE WAS BLOWN DOWN.

&&

KWEBER
Local storm report, Jun 11, 6:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
618 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     2 NE FLORENCE           34.83N 87.65W
06/11/2012                   LAUDERDALE         AL   EMERGENCY MNGR

            A POWER POLE WAS BROKEN AND POWERLINES WERE DOWN AT THIS
            LOCATION.

0600 PM     TSTM WND DMG     4 E RED BAY             34.45N 88.08W
06/11/2012                   FRANKLIN           AL   EMERGENCY MNGR

            A COUPLE OF TREES WERE BLOWN DOWN AND POWER WAS REPORTED
            OUT NEAR THE INTERSECTION OF HIGHWAY 247 AND HIGHWAY 24.

0604 PM     TSTM WND DMG     3 E UNDERWOOD-PETERSVIL 34.88N 87.64W
06/11/2012                   LAUDERDALE         AL   EMERGENCY MNGR

            TREES WERE REPORTED DOWN.

0606 PM     TSTM WND DMG     4 WSW MUSCLE SHOALS     34.72N 87.73W
06/11/2012                   COLBERT            AL   EMERGENCY MNGR

            TREES AND POWERLINES REPORTED DOWN ON MEMPHIS ROAD.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 5:16 PM CDTSpecial Weather StatementHUNColbert, Lauderdale44 min
Jun 11, 5:22 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin38 min
Jun 11, 5:53 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence37 min
Jun 11, 6:05 PM CDTSpecial Weather StatementHUNLawrence40 min
Jun 11, 6:43 PM CDTSpecial Weather StatementHUNLawrence, Limestone47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.